# SDR ASAA2022102440466

- Difficulty date: October 24, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 26,310 hours, 8,286 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Part number: UNKNOWN
- Condition: Intermittent
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO CDU SCRAMBLED/INTERMITTENT. GROUNDED - YES. CONFIRMED FAULT- CYCLED MCDU #2 CB. PERFORMED SYS OPS TEST - NO FAULTS FOUND REF B737-900 AMM 34-61-00.
